# SDR ASAA2024051650061

- Difficulty date: May 16, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 34,292 hours, 10,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750111
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION CORRODED AT FS 500F-500G. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5.W= 1.2 O= .040 R= .033 L= 5.00 D= .007.
